# SDR 9623369947

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 2420 · AC Generation System
- Part: Ac Relay
- Part number: 914F5674
- Condition: Failed
- Location: Rt Generator
- Part time: 18,146 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC CROSSTIE LOCKOUT LIGHT ILLUMINATED EN ROUTE.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT GENERATOR AC POWER RELAY, OPERATIONAL CHECK NORMAL.
